# SDR ASAA2013080295721

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,859 hours, 6,784 cycles
- System (JASC): 2612 · Fire Detection
- Part: Electronic Unit
- Part number: 4735975
- Condition: Failed
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE LOOP A AND B INOPERATIVE.  ACFT GROUNDED.  DUE TO HISTORY REPLACED FWD CARGO ELECTRONIC UNIT IAW AMM REF 26-16-02-400-801/26-16-02-000-801.  OPS CKS GOOD.
